2231–4202  (Print)                
2249–9970  (Online)             
Peer Reviewed and Refereed Journal

JPAST is a Peer Reviewed & Refereed biannual multidisciplinary journal starting from July 2011. Articles are invited for Dec 23 issue.
Volume 8, Issue 2, Pages 1-8, July 2018

Higher – Derivations in Completely Semi Prime -Rings

M.M. Rahman1 and S.K. Paul2,*
1Department of Mathematics, Jagannath University, Dhaka, Bangladesh.
2,*Department of Basic Sciences and Humanities, University of Asia Pacific, Dhaka, Bangladesh.



The aim of the present paper is to prove dn (uαm) = Ʃi+j=n di(u)αdj(m), ∀u ∈ U, m∈M, α ∈ Γ, n ∈ N, where  is a 2-torsion free completely semi prime  Γ-ring satisfying the condition aαbβc = aβbαc, ∀ a,b,c ∈ M and α,β∈ Γ,U is an admissible Lie ideal of M and D = (di)iN is a higher (U,M)-derivation of M.

Keywords: Admissible Lie ideal, higher -derivation, completely semiprime -ring.

2010 AMS Subject Classification: Primary 13N15; Secondary 16W10, 17C50.

Full Paper


Copyright ©2011 NLSS all rights reserved Website Designed & Website Developed By Sunisht Technologies